# SDR ANCF2014092601

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N590EL
- Make and model: Airbus A318-111
- Aircraft serial: 2328
- Aircraft time: 2,841,439 hours, 19,983 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0254746
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,421,511 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIREP DURING CLIMB REACHING 360 CABIN PRESS EXCESS CABIN ALT WAS PRESENTED & CABIN PRESS SYS 2 & DURING DESCEND CABIN PRESS LOW DIF PRESS WAS PRESENTED.  IAW AMM 21-31-00-040-006-A DEACTIVATION CPC 2 WAS PERFORMED IN NORMAL CONDITION TEST OK, CB Y22 IS POSITION OPEN.  THIS ITEM DEFERRED TO DMI 451 MEL 21-31-01-2 CAT C MEL PROCEDURE ACCOMPLISHED.  PRESSURE CONTROLLER 2, 12HL, MUST BE REPLACED.
